# SDR FOTR20170424004

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286DH
- Make and model: Boeing 757-28A
- Aircraft serial: 28161
- Aircraft time: 64,281 hours, 16,827 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51304
- Condition: Corroded
- Location: Bs 1320-1540
- Part time: 64,281 hours, 16,827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 1320 - 1540, RBL 45.5 IS EXFOLIATED.
